zbMATH — the first resource for mathematics

Roots of unity over large algebraic fields. (English) Zbl 0278.12102

12F10 Separable extensions, Galois theory
Full Text: DOI EuDML
[1] Borel, A.: Linear algebraic groups. New York: Benjamin 1969 · Zbl 0206.49801
[2] Borevich, Z. I., Shafarevich, I. R.: Number theory. New York: Academic Press 1966 · Zbl 0145.04902
[3] Carmichael, R. D.: On the numerical factors of the arithmetic forms ? n ?? n . Annals of Mathematics,15, 30-70 (1913-1914) · JFM 44.0216.01 · doi:10.2307/1967797
[4] Frey, G., Jarden, M.: Approximation theory and the rank of abelian varieties over large algebraic fields. Proc. London Math. Soc. (1973) · Zbl 0275.14021
[5] Goldstein, L. J.: Density questions in algebraic number theory. American Mathematical Monthly78, 342-351 (1971) · Zbl 0211.38401 · doi:10.2307/2316895
[6] Halmos, P. R.: Finite dimensional vector spaces. Princeton: D. Van Nostrand Company 1958 · Zbl 0107.01404
[7] Halmos, P. R.: Measure theory. Princeton: D. Van Nostrand Company 1950
[8] Jarden, D.: Recurring sequences. Riveon Lematematika, Jerusalem (1966) · Zbl 0035.30802
[9] Jarden, M.: Elementary statements over large algebraic fields. Transactions of the A.M.S.64, 67-91 (1972) · Zbl 0235.12104 · doi:10.1090/S0002-9947-1972-0302651-9
[10] Le Veque, W. J.: Topics in number theory, Vol. I. Reading: Addison-Wesley 1956
[11] Le Veque, W. J.: Topics in number theory, Vol. II. Reading: Addison-Wesley 1956
[12] Ribes, L.: Introduction to profinite groups and Galois cohomology. Queens University, Kingston 1970 · Zbl 0221.12013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.